# SDR CA150817003

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FLAMEOUT IN CRUISE 4 HRS INTO THE FLIGHT.  PILOT NOTICED INCREASING FUEL FLOW FLUCTUATION ON ONE ENGINE FOLLOWED BY A FLAMEOUT.  THE PILOT LOWERED ALTITUDE LEVEL TO 15000FT BEFORE RESTARTING THE ENGINE.  FLIGHT RESUMED NORMALLY.
